Since I have been taking Zoloft 50 mg, I have been constantly tired. Does the drug tend to cause tiredness ?
Very common (10% or more): Fatigue
G.H. yes this is common when you first start it, then after you are building it up into your system or a couple weeks this should go away, Then you continue to take it as directed by your doctor many people get some relief from any of the side effect you get for the first two weeks about that time and even feel some of the benefits of the medication but to feel at the best it can take 6 to 8 weeks to reach the full blood level of this medication.also you try and take this medication about the same time each day. Good luck to you hope this helps you some works best for depression and anxiety. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Posted 20 Oct 2014 • 4 answers
Posted 31 Jan 2016 • 2 answers
Posted 14 Feb 2016 • 1 answer
Posted 13 May 2016 • 6 answers